Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Geometric relations between homeomorphic Riemann surfaces


Author: A. Marden
Journal: Bull. Amer. Math. Soc. 3 (1980), 1001-1017
MSC (1980): Primary 30F99; Secondary 30-02, 30C60, 30F35
DOI: https://doi.org/10.1090/S0273-0979-1980-14836-3
MathSciNet review: 585180
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. V. Ahlfors, The complex analytic structure of the space of closed Riemann surfaces, Analytic Functions (R. Nevanlinna et al, eds.), Princeton Univ. Press, Princeton, N. J., 1960, pp. 45-66. MR 124486
  • 2. L. V. Ahlfors, Lectures on quasiconformal mappings, Van Nostrand, Reinhold, Princeton, N. J., 1966. MR 200442
  • 3. L. Bers, On boundaries of Teichmüller spaces and kleinian groups. I, Ann. of Math. (2) 91 (1970), 570-600. MR 297992
  • 4. L. Bers, Quasiconformal mappings and Teichmüller's theorem, Analytic Functions (R. Nevanlinna et al, eds.), Princeton Univ. Press, Princeton, N. J., 1960, pp. 89-119. MR 114898
  • 5. Clifford J. Earle, Teichmüller theory, Discrete groups and automorphic functions (Proc. Conf., Cambridge, 1975), Academic Press, London, 1977, pp. 143–162. MR 492946
  • 6. C. Earle and I. Kra, On isometries between Teichmüller spaces, Duke Math. J. 41 (1974), 583-591. MR 348098
  • 7. C. Earle and A. Marden, Quasifuchsian space and geometric complex coordinates for Teichmüller and moduli space (to appear).
  • 8. F. W. Gehring, Rings and quasiconformal mappings in space, Trans. Amer. Math. Soc. 103 (1962), 353-393. MR 139735
  • 9. John Hubbard and Howard Masur, Quadratic differentials and foliations, Acta Math. 142 (1979), no. 3-4, 221–274. MR 523212, https://doi.org/10.1007/BF02395062
  • 10. J. A. Jenkins, On the existence of certain general extremal metrics, Ann. of Math. (2) 66 (1957), 440-453. MR 90648
  • 11. T. Jorgensen, On reopening of cusps (to appear).
  • 12. Steven P. Kerckhoff, The asymptotic geometry of Teichmüller space, Topology 19 (1980), no. 1, 23–41. MR 559474, https://doi.org/10.1016/0040-9383(80)90029-4
  • 13. A. Marden, Geometrically finite kleinian groups and their deformation spaces, Discrete Groups and Automorphic Functions (W. Harvey, ed.), Academic Press, London, 1977, pp. 259-293. MR 494117
  • 14. A. Marden and H. Masur, A foliation of Teichmüller space by twist invariant disks, Math. Scand. 36 (1975), 211-228; 39 (1976), 232-238.
  • 15. A. Marden and K. Strebel (to appear).
  • 16. B. Maskit, On boundaries of Teichmüller space. II, Ann. of Math. (2) 91 (1970), 607-639. MR 297993
  • 17. H. Masur, On a class of geodesics in Teichmüller space, Ann. of Math. (2) 102 (1975), 205-221. MR 385173
  • 18. Howard Masur, The Jenkins-Strebel differentials with one cylinder are dense, Comment. Math. Helv. 54 (1979), no. 2, 179–184. MR 535053, https://doi.org/10.1007/BF02566266
  • 19. H. L. Royden, Automorphisms and isometries of Teichüller space, Advances in the Theory of Riemann Surfaces (L. Ahlfors et al, eds.), Ann. of Math. Studies, no. 66, Princeton Univ. Press, Princeton, N. J., 1971, pp. 369-383. MR 288254
  • 20. K. Strebel, On quadratic differentials and extremal quasiconformal mappings, Univ. of Minnesota Lecture Notes, 1967.
  • 21. Kurt Strebel, Quadratic differentials, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 5, Springer-Verlag, Berlin, 1984. MR 743423
  • 22. Travaux de Thurston sur les surfaces, Astérisque, vol. 66, Société Mathématique de France, Paris, 1979 (French). Séminaire Orsay; With an English summary. MR 568308
  • 23. W. Thurston, The geometry and topology of 3-manifolds, Lecture Notes, Princeton Univ.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 30F99, 30-02, 30C60, 30F35

Retrieve articles in all journals with MSC (1980): 30F99, 30-02, 30C60, 30F35


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1980-14836-3

American Mathematical Society